MAUDE Adverse Event Report: EMMA (MMHG) CAPNOGRAPH KIT; OXIMETER

EMMA (MMHG) CAPNOGRAPH KIT; OXIMETER
Model Number 18263
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned device was evaluated.External visual inspection showed the optical detector lens is recessed.The device was able to power on, obtain readings and alarm audibly and visually under alarm conditions.During measurement testing the device read high when a lab gas was run through the device.A manual zeroing was performed and the device continued to read high.A service history record review reveals that this unit was in the field for over three (3) years with no previous reported issues related to this reported event.
 
Event or Problem Description
The customer reported the device is reading higher than it should.No patient impact or consequences were reported.

Brand Name
EMMA (MMHG) CAPNOGRAPH KIT
Common Device Name
OXIMETER
MDR Report Key11624994
Report Number3011353843-2021-00082
Device Sequence Number3262110
Product Code CCK
UDI-Device Identifier07350046131750
UDI-Public07350046131750
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K063167
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number18263
Device Catalogue Number3639
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/23/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2021
Initial Report FDA Received Date04/06/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/14/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1